U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Can I put neosporin on my labia minora

A female asked:
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Neosporin: Neosporin is not harmful if used on the labia minora but has limited value. This is not a medication that Obgyns would prescribe for labial problems. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 22-year-old female asked:
Dr. Dennis Higginbotham
Obstetrics and Gynecology 30 years experience
Yes: It would not be harmful to use a topical antibiotic n that area - but you should be sure that it is needed. If you have an infection that persists in... Read More
A 23-year-old female asked:
Dr. John Berryman
Obstetrics and Gynecology 54 years experience
Labial infection?: Prior to using anything for a presumed infection, see your gyn provider for an exam and culture. The "small bleeding cut" may not be a simple abrasio... Read More
Dr. J. Lawrence Dohan
Dermatology 57 years experience
NO: Neosporin, bacitracin, aminoglycosides topically are useless. Worse, they are common sensitizers, causing allergic reactions. What evidence indicates ... Read More
A 19-year-old female asked:
Dr. Ashwin Patel
Urgent Care 42 years experience
Yes you can: Yes you can apply neosporin without any problems. You can apply up to three times a day if you need to.
A 18-year-old female asked:
Dr. Glynis Ablon
Dermatology 29 years experience
My first question : is what are the wounds from. I would actually use aquaphor and get in to see your gynecologist or dermatologist to determine what is cause unless it i... Read More
A 21-year-old female asked:
Dr. Tanya Russo
Pediatrics 25 years experience
Topical antibiotic: cream after washing twice daily is a good way to take care of an infection until a doctor evaluation ( oral antibiotics may be required).
A 17-year-old female asked:
Dr. Angela Lamb
Dermatology 13 years experience
Possible irritation: You could have an irritant reaction. I would try over the counter cortisone first. If this does not work then you should see a doctor.
A 27-year-old female asked:
Dr. Donald Colantino
Internal Medicine 61 years experience
Inflammation: It is unusual that zinc oxide provoked inflammation as it is often recommended for treatment of vulval irritation. Try switching to A&D cream or c... Read More
A 27-year-old female asked:
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Needs an exam: Lumps, bumps, blisters and other skin abnormalities on the genitals need to be evaluated. An examination will be needed to know the cause and treatmen... Read More
A 23-year-old female asked:
Dr. Herman Hammerstead
A Verified Doctoranswered
A US doctor answeredLearn more
See MD: May have an infection for which he may RX antibiotics.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership